# SDR GTIA20130503579

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 18,391 hours, 12,194 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cotter Pin
- Part number: 31075440
- Part serial: 11316
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR SERVO ROD END IS MISSING COTTER PIN THRU THE BOLT HEAD/RESAFETIED LEFT ELEVATOR SERVO BOLT IAW AMM.
